# SDR DL72S970402

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 1 INCH CRACK ON THE VERTICAL STAB SKIN LT SIDE BELOW LOWER VORTEX GENERATOR.  REPAIRED PER MM 55-30-0.
